I feel that Botox that has been injected into the lower crows feet region gives me an unnatural, weird smile. My smile Instead moving along the face and petering out at the temples, stops at the lower socket hollows. My cheeks bunch and bulge at that point. In addition, it's as if my cheeks then push downward because there's 'nowhere else to go' and stop at the marionette lines. I am left with bulging cheeks and an elongated U shaped smile... Like the Jack Nicholson's the Joker.
Crows Feet and Botox?
Doctor Answers (16)
It will go away
If your problem is due to botulinum toxin, Botox, Dysport, etc., it will resolve. When injecting crows feet lines, I always feel the muscle strength to get the right dose and make sure of correct placement. It's always best to have these injections done by a board certified dermatologist or plastic surgeon.
Botox to Crow's Feet Causing Cheek Bunching
I would recommend that the dose of Botox be reduced or the Botox be injected higher on the face or both.
Botox dose may need to be lowered
Botox dose (units) should be limited if you are looking like the joker. Have them t in no more than 8 units on each side to avoid the Joker look in the upcoming sequel of Batman.
You might also like...
Botox and laugh lines
In order to reduce " laugh lines " without creating unusual or inbalanced facial features at the time of animation, the injector has to be knowledgeable about the function and be familial with the anatomical details of delicate facial muscles. Scant amount of botox, apropriately administerd into the selected muscle could predictably produce good results. A well trained Plastic surgeon is a right person to perform these injectables.
Web reference: http://mahjouricosmeticsurgery.com
Good Botox for Crows Depends on Technique
Unfortunately, there are doctors out there who take a weekend course and call themselves "certified" in botox. However, it is critical to fully understand the anatomy of the face prior to injecting botox. The crows feet injections need to be very superficial, and extend only so far down on the cheek in order to prevent accidentally "hitting" a nearby muscle. I would look for a board certified dermatologist or plastic surgeon in your area and go to that person for your next treatment.
Crow's feet and botox
I have not personally seen this after botox treatment of the crow's feet. I tend to inject this area more superficially than in the forehead or glabellar regions. Dysport is known to migrate more than botox. When you say the injection was in the "lower crow's feet region," do you mean onto the cheeks? Static (at rest) cheek wrinkles are better treated with facelifts than botox, which may get into facial muscles when injected far from the periorbital areas. Find a board-certified plastic surgeon who tends to be more conservative in this area. Hope this helps.
Crows Feet and Botox?
I have used Botox to reduce Crow's Feet in many patients, for over 22 years, and have not heard this type of issue. You might want to try another Botox provider and if the issue happens again, discontinue use of Botox to this particular area.
Web reference: http://www.drfpalmer.com
Botox for Crow's feet
Crow's feet is a very commonly treated area with Botox and other botulinum toxins. For optimal results, make sure your physician, ideally a highly trained and experienced dermatologist or plastic surgeon, properly assesses your Crow's feet and has you move the muscles to identify the best dosing. I find a staggered dosing with the lowest dose at the lowest injection point, and the highest dose at the highest injection point (e.g. 3, 4, then 5 units).
Concern with Results From Botox To Crows Feet (Smile Lines)
It sounds like you are unhappy with the results of your Botox treatment to the crows feet and I suggest you follow up with the physician who did the treatment. It is possible that the Botox was injected into areas it shouldn't have been or too far down on the cheek, causing the appearance you do not like. Worst case scenario, the Botox wears off after a few months and you will do not have to live with this look forever.
Botox and crow's feet
Most patients are very happy with Botox injections for crow's feet. You may have had too many units injected too deeply to cause your results. You should return to your injector, hopefully an experienced dermatologist or plastic surgeon, so he/she can evaluate you and change technique next time.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.